MAUDE Adverse Event Report: ACCUTRON, INC. ULTRA PC% CABINET MOUNT FLOWMETER

ACCUTRON, INC. ULTRA PC% CABINET MOUNT FLOWMETER
Model Number 27514
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure involving the ultra pc% flowmeter the patient went blue and started seizing.The patient was sent to the emergency room and was reported to have fully recovered.
 
Additional Manufacturer Narrative
Accutron has contacted the user facility requesting the device subject of the event be returned to accutron for evaluation.The investigation into the reported event is in process; a follow-up mdr will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The user facility indicated the reported event occurred on july 14, 2022 and accutron was first made aware of this issue on october 7, 2022.The user facility has continued to use the unit subject of the event since july 2022 and no additional issues have been reported.Through follow-up with the user facility, accutron learned that immediately following the reported event user facility personnel had administered 100% oxygen for 10 minutes and the patient recovered.As a precaution, the patient was sent to the emergency room for evaluation.Accutron requested and received the unit subject of the event for evaluation.The unit was tested and found to be operating according to specifications.The ultra pc% cabinet mount flowmeter instructions for use states, "to be used only by a professional trained in the use of nitrous oxide.Patient should always be closely monitored during nitrous oxide use.If patient has an adverse reaction, reduce or stop the flow of nitrous oxide as needed.The o2 flush button can be used to rapidly purge the lines of n2o.".Accutron counseled user facility personnel on the proper use and operation of the flowmeter.No additional issues have been reported.

Brand Name
ULTRA PC% CABINET MOUNT FLOWMETER
Common Device Name
FLOWMETER
Manufacturer (Section D)
ACCUTRON, INC.
1733 west parkside ln.
phoenix AZ 85027
Manufacturer (Section G)
ACCUTRON, INC.
1733 west parkside ln.
phoenix AZ 85027
Manufacturer Contact
daniel davy
5960 heisley rd.
mentor, OH 44060
4403927453
MDR Report Key15735581
Report Number2020813-2022-00006
Device Sequence Number2983838
Product Code BSZ
UDI-Device Identifier00813830023701
UDI-Public00813830023701
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number27514
Device Catalogue Number27514
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2022
Supplement Date Received by Manufacturer10/07/2022
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown